# SDR MWEA040132

- Difficulty date: August 10, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,613 hours, 43,041 cycles
- Engine: Pwa JT8D*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 59524211
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT GALLEY 1 FORWARD ATTACH POINT JUST AFT OF WATER SUPPLY PAN FITTING AT STATION 160 AND RT OF THE BUTT LINE.   FABRICATED AND INSTALLED FITTING.
